# SDR 2007UALA00486

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 41,004 hours, 29,893 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED UNDER AMBER ALERT DUE TO BURNING ODOR IN CABIN.  ENGINE NR 2 INGESTED PLASTIC BAG.  REMOVED PLASTIC BAG REMNANTS. ACCOMPLISHED BOROSCOPE. NO DISCREPANCIES FOUND.
